Alert archive / Nebraska / River Flood Warnings in 2008

River Flood Warning 3, NWS North Platte, NE

August 4, 2008Lincoln County, Nebraska

NWS North Platte, NE issued this river flood warning at Aug 4, 2008, 4:23 PM CDT for Lincoln County, Nebraska. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Aug 4, 2008, 4:23 PM CDT (21:23 UTC)
Expired
Aug 10, 2008, 9:07 AM CDT
In force
6 days
Issued by
NWS North Platte, NE
Flood severity
Moderate

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River at North Platte (NPTN1).

Action stage
5.5 ft
Minor stage
6 ft
Moderate stage
6.5 ft
Major stage
7 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLBF 042123
FLWLBF
BULLETIN -IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
423 PM CDT MON AUG 04 2008

...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... 

  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY
NEC111-052123-
/O.NEW.KLBF.FL.W.0003.080804T2123Z-000000T0000Z/
/NPTN1.2.ER.000000T0000Z.080806T1200Z.000000T0000Z.NR/
423 PM CDT MON AUG 04 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 PM MONDAY THE STAGE WAS 6.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 5.7 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.2 FEET BY 
  TUESDAY MORNING THEN REMAIN STEADY THROUGH FRIDAY. ADDITIONAL
  RAINFALL OCCURRING IN THE NORTH PLATTE RIVER BASIN THIS WEEK WOULD
  FURTHER AGGRAVATE FLOODING. 
* IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW 
  LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE 
  NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF
  HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY 
  OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. 
  WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND 
  SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING IMPAIRED.
  MODERATE WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK.
  RECREATIONAL INTERESTS INCLUDING THOSE CANOEING AND RAFTING SHOULD
  BE AWARE OF SWIFT CURRENTS DUE TO HIGH FLOWS ALONG THE NORTH PLATTE
  RIVER THIS WEEK.

$$

KAR
6 follow-up statements
000
WGUS83 KLBF 051501
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
1001 AM CDT TUE AUG 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA..
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY 
NEC111-061501-
/O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/
/NPTN1.2.ER.000000T0000Z.080809T0600Z.000000T0000Z.NR/
1001 AM CDT TUE AUG 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  10:00 AM TUESDAY THE STAGE WAS 6.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 5.7 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.3 FEET BY EARLY
  THURSDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW 
  LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE 
  NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF
  HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY 
  OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. 
  WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND 
  SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING 
  SIGNIFICANTLY IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING 
  AREAS OF CODY PARK. RECREATIONAL INTERESTS INCLUDING THOSE CANOEING
  AND RAFTING SHOULD BE AWARE OF SWIFT CURRENTS DUE TO HIGH FLOWS
  ALONG THE NORTH PLATTE RIVER THIS WEEK.

$$

KAR
000 
WGUS83 KLBF 061424
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
924 AM CDT WED AUG 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA..
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY 
NEC111-071424-
/O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/
/NPTN1.2.ER.000000T0000Z.080808T0600Z.000000T0000Z.NR/
924 AM CDT WED AUG 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 6.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 5.7 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.3 FEET BY EARLY
  FRIDAY MORNING THEN BEGIN FALLING. ADDITIONAL RAINFALL OCCURRING IN
  THE NORTH PLATTE RIVER BASIN THIS WEEK WOULD FURTHER AGGRAVATE
  FLOODING. 
* IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW 
  LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE 
  NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF
  HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY 
  OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. 
  WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND 
  SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING 
  SIGNIFICANTLY IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING 
  AREAS OF CODY PARK. RECREATIONAL INTERESTS INCLUDING THOSE CANOEING
  AND RAFTING SHOULD BE AWARE OF SWIFT CURRENTS DUE TO HIGH FLOWS
  ALONG THE NORTH PLATTE RIVER THIS WEEK.

$$

ROBERG
000 
WGUS83 KLBF 071512
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
1012 AM CDT THU AUG 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA..
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY 
NEC111-081512-
/O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/
/NPTN1.2.ER.000000T0000Z.080807T1200Z.000000T0000Z.NR/
1012 AM CDT THU AUG 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM THURSDAY THE STAGE WAS 6.2 FEET. 
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 5.7 FEET. 
* FORECAST...THE RIVER LEVEL NEAR 6.2 FEET WILL FALL TO NEAR 6.0 FEET
  FRIDAY...5.8 FEET SATURDAY...AND 5.7 FEET SUNDAY.
* IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW 
  LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE 
  NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF
  HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY 
  OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. 
  WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND 
  SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING 
  SIGNIFICANTLY IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING 
  AREAS OF CODY PARK.
* IMPACT...AT 5.7 FEET...MODERATE AND MORE WIDESPREAD OVERFLOWS INTO 
  LOW LYING AND AGRICULTURAL LAND BEGIN CAUSING FLOODING ALONG THE 
  NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO 
  APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD.
  WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS BEGIN 
  ALONG AND SOUTH OF NORTH RIVER ROAD, RESULTING IN RESTRICTED 
  ACCESS. MINOR WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK IN
  NORTH PLATTE BEGIN.

$$
000 
WGUS83 KLBF 081513
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
1013 AM CDT FRI AUG 08 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA..
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY 
NEC111-091513-
/O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/
/NPTN1.2.ER.000000T0000Z.080807T1200Z.000000T0000Z.NR/
1013 AM CDT FRI AUG 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM FRIDAY THE STAGE WAS 6.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.7 FEET. 
* FORECAST...THE RIVER WILL FALL TO 5.8 FEET ON SATURDAY...AND 5.7
  FEET ON SUNDAY.
* IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW 
  LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE 
  NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF
  HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY 
  OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. 
  WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND 
  SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING 
  SIGNIFICANTLY IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING 
  AREAS OF CODY PARK. THOSE SEEKING RECREATION INCLUDING 
  SWIMMING...CANOEING...AND RAFTING SHOULD USE CAUTION DUE TO THE
  SWIFT CURRENTS AND OUT OF BANK RIVER CONDITIONS. 
* IMPACT...AT 5.7 FEET...MODERATE AND MORE WIDESPREAD OVERFLOWS INTO 
  LOW LYING AND AGRICULTURAL LAND BEGIN CAUSING FLOODING ALONG THE 
  NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO 
  APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD.
  WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS BEGIN 
  ALONG AND SOUTH OF NORTH RIVER ROAD, RESULTING IN RESTRICTED 
  ACCESS. MINOR WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK IN
  NORTH PLATTE BEGIN.

$$
000 
WGUS83 KLBF 091415
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
915 AM CDT SAT AUG 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY
 
NEC111-101415-
/O.EXT.KLBF.FL.W.0003.000000T0000Z-080810T1800Z/
/NPTN1.2.ER.000000T0000Z.080807T1200Z.080809T1800Z.NR/
915 AM CDT SAT AUG 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SATURDAY THE STAGE WAS 5.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.7 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND IS EXPECTED TO DROP 
BELOW FLOOD STAGE BY LATE THIS AFTERNOON AT WHICH TIME THE WARNING
WOULD BE CANCELLED.
* IMPACT...AT 6.2 FEET...SIGNIFICANT WIDESPREAD OVERFLOWS INTO LOW 
  LYING AND AGRICULTURAL LAND OCCURS ALONG THE NORTH BANK OF THE 
  NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF
  HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR TO MODERATE SPOTTY 
  OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE NORTH PLATTE RIVER. 
  WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND 
  SOUTH OF NORTH RIVER ROAD WORSENS WITH ACCESS BECOMING 
  SIGNIFICANTLY IMPAIRED. MODERATE WATER INTRUSIONS INTO LOW LYING 
  AREAS OF CODY PARK.
* IMPACT...AT 5.7 FEET...MODERATE AND MORE WIDESPREAD OVERFLOWS INTO 
  LOW LYING AND AGRICULTURAL LAND BEGIN CAUSING FLOODING ALONG THE 
  NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO 
  APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD.
  WATER ENCROACHMENT INTO SOME RESIDENCES AND OUTBUILDINGS BEGIN 
  ALONG AND SOUTH OF NORTH RIVER ROAD, RESULTING IN RESTRICTED 
  ACCESS. MINOR WATER INTRUSIONS INTO LOW LYING AREAS OF CODY PARK IN
  NORTH PLATTE BEGIN.
* IMPACT...AT 5.4 FEET...AT BANKFULL CONDITIONS, MINOR OVERFLOWS OF 
  LOW LYING AND AGRICULTURAL LAND BEGIN ALONG THE NORTH BANK OF THE 
  NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF
  HIGHWAY 83 SOUTH OF NORTH RIVER ROAD.
$$

13
000 
WGUS83 KLBF 101407
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
907 AM CDT SUN AUG 10 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY

NEC111-101437-
/O.CAN.KLBF.FL.W.0003.000000T0000Z-080810T1800Z/
/NPTN1.2.ER.000000T0000Z.080807T1200Z.080809T1543Z.NR/
907 AM CDT SUN AUG 10 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* AT  7:00 AM SUNDAY THE STAGE WAS 5.3 FEET. 
* FELL BELOW FLOOD STAGE AT 10:43 AM SATURDAY.
* FLOOD STAGE IS 5.7 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.1 FEET BY TOMORROW 
  AFTERNOON.
* IMPACT...AT 5.4 FEET...AT BANKFULL CONDITIONS, MINOR OVERFLOWS OF 
  LOW LYING AND AGRICULTURAL LAND BEGIN ALONG THE NORTH BANK OF THE 
  NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF
  HIGHWAY 83 SOUTH OF NORTH RIVER ROAD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Aug 4, 3:49 PM CDT, 34 minutes earlier.

Area forecast discussion, Aug 4, 3:49 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT MON AUG 4 2008

.SYNOPSIS...
SURFACE HIGH PRESSURE BUILDING INTO THE NORTHERN PLAINS WITH
FRONTAL BOUNDARY JUST TO THE SOUTH OVER KANSAS.

&&

.DISCUSSION...
MODELS IN FAIR AGREEMENT IN THE NEAR TERM WITH A BLEND FOR
PRECIPITATION USED. CONVECTION HAS BEEN RUNNING ALONG FRONTAL
BOUNDARY TO THE SOUTH THROUGHOUT THE DAY. A SURFACE LOW IS TRYING
TO GET ORGANIZED ALONG THE BOUNDARY OVER NORTH CENTRAL KANSAS AND
CONVECTION FIRING ALONG FRONT RANGE INTO NORTHEAST COLORADO. HAVE
LEANED TOWARDS GFS SOLUTION WHICH HAS A BETTER HANDLE ON ONGOING
PRECIPITATION TODAY. WAVE MOVING THROUGH THE SOUTHERN ROCKIES ATTM
WILL INTERACT WITH BOUNDARY AND HAVE INCREASED TO CHANCE POPS
TONIGHT. 4000 JOULES/KG PROGGED ALONG SURFACE BOUNDARY THIS
EVENING. ALL OF WESTERN NEBRASKA SUSCEPTIBLE TO SEVERE TONIGHT.
ABUNDANT MOISTURE WITH MID AND UPPER FLOW FROM SOUTHWEST MONSOON
RIGHT OVER THE FORECAST AREA SYSTEMS WILL HAVE PLENTY OF MOISTURE
TO WORK WITH. HAVE CUT TEMPERATURES BACK ON TUESDAY WITH CLOUD
COVER AND RESIDUAL PRECIPITATION. BOUNDARY WILL AGAIN BE THE FOCUS
FOR CONVECTION TUESDAY AFTERNOON AND EVENING. FOCUS FROM THE
NEBRASKA PANHANDLE THROUGH SOUTHWEST NEBRASKA WEDNESDAY WITH CAPE
VALUES AGAIN AROUND 4000 JOULES/KG AND UPPER SYSTEM DIVING THROUGH
FAST NORTHWEST FLOW INTERACTING WITH BOUNDARY TO THE SOUTH AS
UPPER RIDGE BUILDS EAST.

IN THE EXTENDED THURSDAY THROUGH MONDAY SERIES OF BACKDOOR FRONTS
MOVE ACROSS THE AREA AS UPPER SYSTEMS DROP INTO GREAT LAKES TROUGH
WITH SLIGHT BLOCKING DOWNSTREAM. COOLER TOWARDS THE WEEKEND WITH
GRADUAL COOL DOWN AS RIDGE TO THE WEST TRIES TO MOVE EAST INTO THE
NORTHERN PLAINS. NORTHWEST FLOW WILL GO ALONG WITH THE 8 TO 10 DAY
BELOW NORMAL TEMPERATURES AND ABOVE NORMAL PRECIPITATION.

&&

.AVIATION...

ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION
TONIGHT. DEVELOP IS EXPECTED OVER THE FRONT RANGE/WESTERN NEBRASKA
WITH STORMS THEM MOVING EAST. ANY THUNDERSTORMS CAN BRING A
REDUCTION OF CIGS AND VSBY TO MVFR AND POSSIBLE BRIEFLY TO IFR
CATEGORY. RESIDUAL MOISTURE IN THE WAKE OF THE STORMS HAS THE
POTENTIAL FOR A BRIEF PERIOD OF LOW MVFR STRATUS AND/OR MVFR/IFR
FOG. CONDITIONS IMPROVE TO VFR TOMORROW MORNING ACROSS THE REGION.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

MASEK/POWER
Hazardous weather outlook, Aug 4, 3:15 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT MON AUG 4 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-052015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
315 PM CDT MON AUG 4 2008 /215 PM MDT MON AUG 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS CAPABLE OF LARGE
HAIL...INTENSE RAINFALL AND WIND DAMAGE ARE POSSIBLE TONIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN NEBRASKA LATE
THIS EVENING THEN MOVE EAST INTO NORTH CENTRAL NEBRASKA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A RETURN TO AN ACTIVE PATTERN IS EXPECTED WITH THUNDERSTORMS
POSSIBLE NEARLY EVERYDAY THROUGH SUNDAY...MAINLY IN THE LATE
AFTERNOON AND OVERNIGHT HOURS.

TUESDAY AND WEDNESDAY...A STATIONARY FRONT WILL MEANDER NORTH AND
SOUTH ACROSS NEBRASKA ACTING AS A FOCUS FOR STORM DEVELOP LATE IN
THE DAY OR AT NIGHT. WINDS ALOFT WILL REMAIN STRONG SUPPORTING
ISOLATED TO SCATTERED SEVERE STORMS CAPABLE OF LARGE
HAIL...INTENSE RAINFALL AND WIND DAMAGE. LOCAL STORM ENVIRONMENTS
MAY SUPPORT THE DEVELOPMENT OF A BRIEF TORNADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IN NOT ANTICIPATED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 11:12 PM CDTSevere Thunderstorm WarningLBFLincoln48 min
Aug 3, 11:49 PM CDTSevere Thunderstorm WarningLBFLincoln41 min
Aug 4, 12:18 AM CDTSevere Thunderstorm WarningLBFLincoln57 min
Aug 4, 12:29 AM CDTSevere Thunderstorm WarningLBFCuster, Lincoln61 min
Aug 4, 12:39 AM CDTSevere Thunderstorm WarningLBFCuster66 min
Aug 4, 12:51 AM CDTSevere Thunderstorm WarningLBFCuster54 min

Nearby

River Flood Warnings in Nebraska, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.